American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A75) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Izabella Laba. From harmonic analysis to arithmetic combinatorics. Bull. Amer. Math. Soc. 45 (2008) 77-115. MR 2358378.
Abstract, references, and article information   
View Article: PDF

[2] Juha Heinonen. Nonsmooth calculus. Bull. Amer. Math. Soc. 44 (2007) 163-232. MR 2291675.
Abstract, references, and article information   
View Article: PDF

[3] Robert S. Strichartz. Besicovitch meets Wiener—Fourier expansions and fractal measures. Bull. Amer. Math. Soc. 20 (1989) 55-59. MR 948764.
Abstract, references, and article information   
View Article: PDF

[4] Robert Osserman. The isoperimetric inequality. Bull. Amer. Math. Soc. 84 (1978) 1182-1238. MR 0500557.
Abstract, references, and article information   
View Article: PDF

[5] Jean E. Taylor. Crystalline variational problems. Bull. Amer. Math. Soc. 84 (1978) 568-588. MR 0493671.
Abstract, references, and article information   
View Article: PDF

[6] Herbert Federer. Colloquium lectures on geometric measure theory. Bull. Amer. Math. Soc. 84 (1978) 291-338. MR 0467473.
Abstract, references, and article information   
View Article: PDF

[7] Robert M. Hardt. Homology and images of semianalytic sets. Bull. Amer. Math. Soc. 80 (1974) 675-678. MR 0348140.
Abstract, references, and article information   
View Article: PDF

[8] Plinio Simoes. On a class of minimal cones in $R^n$. Bull. Amer. Math. Soc. 80 (1974) 488-489. MR 0331197.
Abstract, references, and article information   
View Article: PDF

[9] M. Marcus and V. J. Mizel. Transformations by functions in Sobolev spaces and lower semicontinuity for parametric variational problems. Bull. Amer. Math. Soc. 79 (1973) 790-795. MR 0322651.
Abstract, references, and article information   
View Article: PDF

[10] R. Bott and A. Haefliger. On characteristic classes of $\Gamma $-foliations. Bull. Amer. Math. Soc. 78 (1972) 1039-1044. MR 0307250.
Abstract, references, and article information   
View Article: PDF

[11] Henry C. Wente. An existence theorem for surfaces of constant mean curvature. Bull. Amer. Math. Soc. 77 (1971) 200-202. MR 268743.
Abstract, references, and article information   
View Article: PDF

[12] Branko Grünbaum. Polytopes, graphs, and complexes. Bull. Amer. Math. Soc. 76 (1970) 1131-1201. MR 0266050.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1